MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/8 PCC
Lot Number 5183066
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that in the morning of this report, tubing had become detached at the base of the connector while sleeping and the insulin was ending up in the bed sheets undetected.Patient's blood glucose level was 422 mg/dl at the time of event and serum glucose level was 205 mg/dl before the issue occurred.The patient injected 12 units of insulin via syringe and started giving manual boluses after changing out the set connector.Blood glucose level remained above 300 mg/dl for the next several hours, ranging from a high of 434 mg/dl and then finally below 275 mg/dl.The infusion had been in use for less than 24 hours.Reportedly, the patient was uncertain whether there was stress or pull on the tubing and was also uncertain whether the pump was dropped with the set connected to the patient's body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/8 PCC
MDR Report Key8495433
Report Number3003442380-2019-01013
Device Sequence Number11028362
Product Code FPA
UDI-Device Identifier05705244006072
UDI-Public05705244006072
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5183066
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1